Facebook Pixel
EmpowHER Guest

I got my period 2 times with in 9 days of each other. is there reason to be concerned?

By Anonymous April 21, 2012 - 4:13pm
Rate This

I recently had my period on March 24-April1. I am on the copper iud and had intercourse with my boyfriend. 9 days later I start bleeding like another period. It has now been 12 days that I have been bleeding and I have an appointment this coming Thursday for a pap. What could it be? Should I be worried this has never happened before I have had the iud for 6 years .. Please help.

Add a Comment1 Comments

EmpowHER Guest

Hi Anonymous,

Thank you for your question and welcome to Empowher. I am not sure what would cause the extra period, you will have to get checked by your doctor. It may be due to your IUD or it could be something else internally, you will need to be seen by a doctor. Keep us posted.


April 22, 2012 - 8:31am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.



Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!